Alert archive / Massachusetts / Small Craft Advisories in 2012

Small Craft Advisory 58, NWS Boston/Norton, MA

June 26, 2012

NWS Boston/Norton, MA issued this small craft advisory at Jun 26, 2012, 3:26 AM EDT. It took effect at Jun 26, 2012, 8:00 PM EDT. It was in force for 26 hr.

The area

The counties it named.

The facts

Issued
Jun 26, 2012, 3:26 AM EDT (07:26 UTC)
In effect from
Jun 26, 2012, 8:00 PM EDT
Expired
Jun 27, 2012, 10:08 PM EDT
In force
26 hr
Issued by
NWS Boston/Norton, MA

The text

As transmitted, in the capitals the NWS used until 2016.

066 
WHUS71 KBOX 260726
MWWBOX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TAUNTON MA
326 AM EDT TUE JUN 26 2012

ANZ254>256-261530-
/O.NEW.KBOX.SC.Y.0058.120627T0000Z-120627T2100Z/
COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA
OUT 20 NM-
COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD
AND NANTUCKET-
COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT
TO 20 NM SOUTH OF BLOCK ISLAND-
326 AM EDT TUE JUN 26 2012

...SMALL CRAFT ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO 5 PM
EDT WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 8 PM THIS EVENING TO 5 PM EDT
WEDNESDAY.

* WINDS AND SEAS...WEST WINDS 15 TO 20 KT WITH GUSTS UP TO 25 
  KT. SEAS 3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
7 follow-up statements
910 
WHUS71 KBOX 261450
MWWBOX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TAUNTON MA
1050 AM EDT TUE JUN 26 2012

ANZ254>256-262300-
/O.CON.KBOX.SC.Y.0058.120627T0000Z-120627T2100Z/
COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA
OUT 20 NM-
COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD
AND NANTUCKET-
COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT
TO 20 NM SOUTH OF BLOCK ISLAND-
1050 AM EDT TUE JUN 26 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 PM THIS EVENING
TO 5 PM EDT WEDNESDAY...

* WINDS AND SEAS...WEST WINDS 10 TO 20 KT WITH GUSTS UP TO 25 
  KT. SEAS 3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
665 
WHUS71 KBOX 261955
MWWBOX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TAUNTON MA
355 PM EDT TUE JUN 26 2012

ANZ254>256-270400-
/O.CON.KBOX.SC.Y.0058.120627T0000Z-120627T2100Z/
COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA
OUT 20 NM-
COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD
AND NANTUCKET-
COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT
TO 20 NM SOUTH OF BLOCK ISLAND-
355 PM EDT TUE JUN 26 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 PM THIS EVENING
TO 5 PM EDT WEDNESDAY...

* WINDS AND SEAS...NORTHWEST WINDS BECOMING WEST 10 TO 15 KT
  WITH GUSTS UP TO 25 KT. SEAS 3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
710 
WHUS71 KBOX 270120
MWWBOX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TAUNTON MA
920 PM EDT TUE JUN 26 2012

ANZ254>256-270930-
/O.CON.KBOX.SC.Y.0058.000000T0000Z-120627T2100Z/
COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA
OUT 20 NM-
COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD
AND NANTUCKET-
COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT
TO 20 NM SOUTH OF BLOCK ISLAND-
920 PM EDT TUE JUN 26 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT
WEDNESDAY...

* WINDS AND SEAS...WEST WINDS 10 TO 15 KT WITH GUSTS UP TO 20 
  KT. SEAS 3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
793 
WHUS71 KBOX 270733
MWWBOX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TAUNTON MA
333 AM EDT WED JUN 27 2012

ANZ254>256-271545-
/O.CON.KBOX.SC.Y.0058.000000T0000Z-120627T2100Z/
COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA
OUT 20 NM-
COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD
AND NANTUCKET-
COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT
TO 20 NM SOUTH OF BLOCK ISLAND-
333 AM EDT WED JUN 27 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT THIS
AFTERNOON...

* WINDS AND SEAS...WEST WINDS 15 TO 20 KT. SEAS 3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
571 
WHUS71 KBOX 271510
MWWBOX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TAUNTON MA
1110 AM EDT WED JUN 27 2012

ANZ254>256-272100-
/O.CON.KBOX.SC.Y.0058.000000T0000Z-120627T2100Z/
COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA
OUT 20 NM-
COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD
AND NANTUCKET-
COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT
TO 20 NM SOUTH OF BLOCK ISLAND-
1110 AM EDT WED JUN 27 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT THIS
AFTERNOON...

* WINDS AND SEAS...WEST WINDS 15 TO 20 KT. SEAS 3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
759 
WHUS71 KBOX 272030
MWWBOX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TAUNTON MA
430 PM EDT WED JUN 27 2012

ANZ254>256-280430-
/O.EXT.KBOX.SC.Y.0058.000000T0000Z-120628T0700Z/
COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA
OUT 20 NM-
COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD
AND NANTUCKET-
COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT
TO 20 NM SOUTH OF BLOCK ISLAND-
430 PM EDT WED JUN 27 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM EDT THURSDAY...

* WINDS AND SEAS...WEST WINDS 10 TO 15 KT WITH GUSTS UP TO 20 
  KT. SEAS 3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
366 
WHUS71 KBOX 280208
MWWBOX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TAUNTON MA
1008 PM EDT WED JUN 27 2012

ANZ254>256-280315-
/O.CAN.KBOX.SC.Y.0058.000000T0000Z-120628T0700Z/
COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA
OUT 20 NM-
COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD
AND NANTUCKET-
COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT
TO 20 NM SOUTH OF BLOCK ISLAND-
1008 PM EDT WED JUN 27 2012

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN TAUNTON HAS CANCELLED THE SMALL
CRAFT ADVISORY.

SEAS HAVE FALLEN BELOW 5 FEET.

$$

RLG

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Boston/Norton, MA wrote its last area forecast discussion before this small craft advisory went out at Jun 26, 3:19 AM EDT, 7 minutes earlier.

Area forecast discussion, Jun 26, 3:19 AM EDT, 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TAUNTON MA
319 AM EDT TUE JUN 26 2012

.SYNOPSIS...
LOW PRESSURE EAST OF CAPE COD WILL LIFT NORTH INTO MAINE TONIGHT
AND WEDNESDAY BRINGING SCATTERED SHOWERS AND THUNDERSTORMS ALONG
WITH COOLER THAN NORMAL TEMPERATURES. A RETURN TO WARMER AND
MORE HUMID WEATHER IS EXPECTED LATE IN THE WEEK AND INTO THE
WEEKEND.

&&

.NEAR TERM /THROUGH TODAY/...
MID LEVEL LOW AND ASSOCD COLD POOL WILL BE MOVING ACROSS NEW ENG
TODAY AS SFC LOW DEEPENS IN THE GULF OF MAINE. MODELS INDICATE
DEEPENING MOISTURE ROTATING SOUTH ACROSS THE REGION DURING THE DAY
AND COMBINED WITH 500 MB TEMPS -18C SUGGESTS SCT TO NUMEROUS
SHOWERS WILL DEVELOP. WE WILL CARRY LIKELY POPS FROM S NH SOUTH
THROUGH CENTRAL AND NE MA WITH CHC POPS ELSEWHERE. THE COLD TEMPS
ALOFT WILL PROMOTE DECENT MID LEVEL LAPSE RATES AND GFS INDICATES
SBCAPES AROUND 1000 J/KG WITH TT INCREASING INTO LOWER 50S N ZONES
SO SCT TSTMS A GOOD BET AS WELL. WIND FIELD IS RATHER LIGHT WITH
WEAK SHEAR SO SEVERE WX IS NOT EXPECTED...BUT CANT RULE OUT SMALL
HAIL WITH ANY SHOWERS/TSTMS GIVEN COLD TEMPS ALOFT.

TEMPS WILL BE SEVERAL DEGREES BELOW NORMAL TODAY WITH INCREASING
CLOUD COVER. BLENDED THE MOS GUIDANCE WITH THE BIAS CORRECTED
GRIDS WHICH YIELDS MAXES RANGING FROM THE MID/UPPER 60S HIGHER
TERRAIN TO LOWER 70S COASTAL PLAIN.

&&

.SHORT TERM /TONIGHT THROUGH 6 PM WEDNESDAY/...
TONIGHT...
MID LEVEL LOW SLOWLY LIFTS INTO MAINE. DIURNAL CONVECTION SHOULD
GRADUALLY DIMINISH DURING THE EVENING...BUT WILL HANG ON TO CHC
POPS THROUGH THE NIGHT...ESPECIALLY N ZONES CLOSEST TO THE COLD
POOL. PARTIAL CLEARING EXPECTED NEAR THE COAST.

WEDNESDAY...
VERTICALLY STACKED LOW PRESSURE WILL MEANDER ACROSS MAINE WITH
DEEP CYCLONIC FLOW AND MOISTURE PERSISTING ACROSS THE REGION
RESULTING IN LOTS OF CLOUDS. TEMPS ALOFT MODERATE A BIT SO
INSTABILITY AND MID LEVEL LAPSE RATES WILL BE LESS. SCT SHOWERS
SHOULD DEVELOP AGAIN DURING THE DAY...ESPECIALLY N ZONES BUT
COVERAGE SHOULD BE LESS WITH NO THUNDER. TEMPS WILL BE CLOSER TO
SEASONABLE NORMALS.

&&

.LONG TERM /WEDNESDAY NIGHT THROUGH MONDAY/...
HIGHLIGHTS...

  * UNSETTLED WEATHER WILL CONTINUE THROUGH THE PERIOD.
  * WARMER WEATHER ARRIVES LATE IN THE WEEK AND INTO THE WEEKEND

DETAILS...

MODELS/PATTERN...
MODELS IN GENERAL AGREEMENT WITH THIS PACKAGE. UPPER LEVEL LOW WILL
MOVE OVER SOUTHERN NEW ENGLAND AND CUT OFF OVER THE REGION. THIS
SYSTEM WILL LINGER UNTIL THURSDAY WHERE MODELS BEGIN TO LIFT IT
NORTHWARD TOWARDS THE MARITIMES. THE GFS IS THE SLOWEST OF THE
MODELS WHILE THE CMC AND GFS ARE IN GOOD AGREEMENT ON THE EXITING OF
THIS SYSTEM. THE PATTERN ALOFT WILL THEN GO ZONAL FOR THE WEEKEND TO
EARLY NEXT WEEK. STILL SOME DISCREPANCY AT THE SURFACE BUT OTHERWISE
GOOD CONFIDENCE OVERALL IN THE FORECAST.

WEDNESDAY INTO THURSDAY...
UPPER LEVEL LOW WILL STILL BE OVER THE REGION CREATING NW FLOW.
SEVERAL DISTURBANCES WITH THIS SYSTEM WILL MOVE THROUGH. THE NW FLOW
WILL KEEP TEMPS BELOW AVERAGE FOR THIS TIME OF YEAR. EXPECT MAXES TO
BE IN THE MID TO UPPER 70S ON WED WITH LOW 80S ON THURSDAY.

MAIN CONCERN IS THE TIMING AND LOCATION OF THE PRECIP CHANCES. WITH
THE UPPER LEVEL LOW NORTH OF THE REGION...BELIEVE THAT THE NORTHERN
ZONES...NH AND NORTHERN MASS WILL HAVE THE BEST CHANCE. SOME DRY AIR
WILL BE PUNCHING THROUGH THE SOUTHERN HALF OF THE CWA...REDUCING POP
CHANCES. CLOUDS WILL BE BROKEN DURING THE DAY...ALLOWING FOR SOME
DAYTIME HEATING. BELIEVE THERE IS A CHANCE FOR A RUMBLE OF THUNDER
OR TWO...HAVE LOW CONFIDENCE ON SEVERE POTENTIAL FOR BOTH DAYS.
PRECIP WILL NOT BE WIDESPREAD...BUT SCATTERED ACROSS THE REGION.

FRIDAY INTO THE WEEKEND...
UPPER LEVEL LOW WILL LIFT NORTHWARD...REDUCING PRECIP CHANCES. WITH
ENOUGH MOISTURE STILL IN THE ENVIRONMENT...EXPECT DIURNAL SHOWERS TO
POP UP ON FRIDAY. THE ECMWF IS SHOWING A SHORTWAVE MOVING
THROUGH...WHILE THE GFS PUSHES THAT SHORTWAVE OVER NJ. BELIEVE THAT
THERE IS POTENTIAL MAINTAIN PRECIP CHANCES...ESP FOR DIURNAL
SHOWERS. CANNOT RULE OUT AN ISOLATED THUNDERSTORMS AS MAX HEATING
WILL ALLOW FOR ENVIRONMENT TO BECOME UNSTABLE.

WITH THE ZONAL FLOW FOR THE WEEKEND...EXPECT UNSETTLED WEATHER TO
CONTINUE. STILL CHANCES FOR SOME ISOLATED/SCATTERED PRECIP WITH SOME
THUNDER POTENTIAL. MAINTAIN PREV SHIFTS FORECAST WITH MINOR TWEAKS.

THERMAL RIDGE WILL BUILD IN STARTING FRI AND LASTING INTO EARLY NEXT
WEEK. EXPECT TEMPS TO REBOUND TO THE MID TO UPPER 80S.

&&

.AVIATION /07Z TUESDAY THROUGH SATURDAY/...
FORECASTER CONFIDENCE LEVELS...
  LOW...LESS THAN 30 PERCENT
  MODERATE...30 PERCENT TO 60 PERCENT
  HIGH...GREATER THAN 60 PERCENT

OVERVIEW...MODERATE CONFIDENCE. PATCHY MVFR/IFR STRATUS/FOG EARLY
THIS MORNING...MAINLY E MA AND CAPE/ISLANDS. OTHERWISE...MOSTLY
VFR CONDITIONS THROUGH TONIGHT. HOWEVER...SCT SHOWERS/TSTMS
EXPECTED TO DEVELOP BY THIS AFTERNOON INTO THIS EVENING WHICH WILL
BE ACCOMPANIED BY BRIEF MVFR CONDITIONS. MAINLY VFR WED...BUT
STILL CANT RULE OUT SCT SHOWERS AND BRIEF MVFR.

KBOS TAF...MODERATE CONFIDENCE.
MAY SEE BRIEF MVFR CIGS DEVELOP EARLY THIS MORNING...OTHERWISE
MAINLY VFR THROUGH TONIGHT. HOWEVER...SCT SHOWERS/TSTMS POSSIBLE
THIS AFTERNOON WHICH MAY BE BRIEFLY LOWER CONDITIONS TO MVFR.

KBDL TAF...MODERATE TO HIGH CONFIDENCE.
MAINLY VFR THROUGH THE PERIOD. LOW PROB OF A BRIEF SHOWER/TSTM
THIS AFTERNOON.

OUTLOOK...WEDNESDAY NIGHT THROUGH SATURDAY...

WEDNESDAY...MODERATE CONFIDENCE. VFR CONDITIONS SHOULD DOMINATE
BUT BRIEF PERIODS OF MVFR CONDITIONS ARE POSSIBLE IN A FEW
SHOWERS/ISOLATED THUNDER.

THURSDAY INTO SATURDAY...MODERATE CONFIDENCE IN MAINLY VFR CONDITIONS.

&&

.MARINE...
MODERATE CONFIDENCE. NW WIND GUSTS WILL LIKELY APPROACH 25 KT LATE
TODAY INTO WEDNESDAY...ESPECIALLY OVER S COASTAL WATERS AS LOW
PRES DEEPENS IN THE GULF OF MAINE. WE ISSUED A SCA FOR TONIGHT
INTO WED OVER THE OUTER SOUTHERN WATERS FOR SEAS BUILDING TO 5+
FT BUT MAY ALSO HAVE WIND GUSTS CLOSE TO SCA THRESHOLDS.

OUTLOOK...WEDNESDAY NIGHT THROUGH SATURDAY...

THURSDAY INTO SATURDAY...LOW TO MODERATE CONFIDENCE. WINDS AND
SEAS SHOULD GENERALLY REMAIN BELOW SCA THRESHOLDS.

&&

.BOX WATCHES/WARNINGS/ADVISORIES...
CT...NONE.
MA...NONE.
NH...NONE.
RI...NONE.
MARINE...SMALL CRAFT ADVISORY FROM 8 PM THIS EVENING TO 5 PM EDT
     WEDNESDAY FOR ANZ254>256.

&&

SYNOPSIS...KJC
NEAR TERM...KJC
SHORT TERM...KJC
LONG TERM...DUNTEN
AVIATION...KJC/DUNTEN
MARINE...KJC/DOODY/DUNTEN
Hazardous weather outlook, Jun 25, 4:16 PM EDT, 11 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TAUNTON MA
416 PM EDT MON JUN 25 2012

CTZ002>004-MAZ002>024-026-NHZ011-012-015-RIZ001>008-262030-
HARTFORD CT-TOLLAND CT-WINDHAM CT-WESTERN FRANKLIN MA-
EASTERN FRANKLIN MA-NORTHERN WORCESTER MA-CENTRAL MIDDLESEX MA-
WESTERN ESSEX MA-EASTERN ESSEX MA-WESTERN HAMPSHIRE MA-
WESTERN HAMPDEN MA-EASTERN HAMPSHIRE MA-EASTERN HAMPDEN MA-
SOUTHERN WORCESTER MA-WESTERN NORFOLK MA-SOUTHEAST MIDDLESEX MA-
SUFFOLK MA-EASTERN NORFOLK MA-NORTHERN BRISTOL MA-
WESTERN PLYMOUTH MA-EASTERN PLYMOUTH MA-SOUTHERN BRISTOL MA-
SOUTHERN PLYMOUTH MA-BARNSTABLE MA-DUKES MA-NANTUCKET MA-
NORTHERN MIDDLESEX MA-CHESHIRE NH-EASTERN HILLSBOROUGH NH-
WESTERN AND CENTRAL HILLSBOROUGH NH-NORTHWEST PROVIDENCE RI-
SOUTHEAST PROVIDENCE RI-WESTERN KENT RI-EASTERN KENT RI-BRISTOL RI-
WASHINGTON RI-NEWPORT RI-BLOCK ISLAND RI-
416 PM EDT MON JUN 25 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN
CONNECTICUT...CENTRAL MASSACHUSETTS...EASTERN
MASSACHUSETTS...NORTHEASTERN MASSACHUSETTS...SOUTHEASTERN
MASSACHUSETTS...WESTERN MASSACHUSETTS...SOUTHERN NEW
HAMPSHIRE...NORTHERN RHODE ISLAND AND SOUTHERN RHODE ISLAND.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ230>237-250-251-254>256-262030-
BOSTON HARBOR-CAPE COD BAY-NANTUCKET SOUND-VINEYARD SOUND-
BUZZARDS BAY-RHODE ISLAND SOUND-NARRAGANSETT BAY-BLOCK ISLAND SOUND-
COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK NATIONAL
MARINE SANCTUARY-MASSACHUSETTS BAY AND IPSWICH BAY-
COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA
OUT 20 NM-
COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD AND
NANTUCKET-
COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT TO
20 NM SOUTH OF BLOCK ISLAND-
416 PM EDT MON JUN 25 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MASSACHUSETTS COASTAL WATERS
AND RHODE ISLAND COASTAL WATERS.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Jun 25, 9:37 PM EDT, 5 hours 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAUNTON MA
937 PM EDT MON JUN 25 2012

MAZ007-013>016-260215-
EASTERN ESSEX MA-EASTERN NORFOLK MA-SOUTHEAST MIDDLESEX MA-SUFFOLK
MA-WESTERN NORFOLK MA-
937 PM EDT MON JUN 25 2012

AT 936 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE
OF HEAVY SHOWERS AND AN EMBEDDED THUNDERSTORM CAPABLE OF PRODUCING
SMALL HAIL ALONG A LINE EXTENDING FROM BROOKLINE TO NORFOLK...MOVING
NORTHEAST AT 15 MPH.

* SOME LOCATIONS AFFECTED INCLUDE...ROSLINDALE...WALPOLE...BOSTON...
  SOUTH BOSTON...HYDE PARK...CHARLESTOWN...NORWOOD...EAST BOSTON...
  MATTAPAN...DORCHESTER...CHELSEA...WINTHROP...REVERE...QUINCY...
  NAHANT AND MILTON.

HEAVY RAIN MAY CAUSE MINOR STREET FLOODING AND PONDING OF WATER IN
LOW LYING AREAS SUCH AS UNDERPASSES. DO NOT DRIVE THROUGH FLOODED
ROADS.

&&

LAT...LON 4244 7093 4243 7090 4241 7091 4241 7093
      4243 7095 4241 7098 4235 7094 4234 7100
      4232 7100 4233 7095 4230 7096 4228 7101
      4227 7098 4222 7101 4206 7137 4237 7113
      4249 7083

KJC

The office that day

Everything else NWS Boston/Norton, MA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 25, 9:37 PM EDTSpecial Weather StatementBOXNorfolk, Suffolk38 min
Jun 26, 1:04 AM EDTSpecial Marine WarningBOX56 min
Jun 26, 2:32 PM EDTSpecial Weather StatementBOXPlymouth28 min
Jun 26, 2:42 PM EDTSpecial Weather StatementBOXEssex33 min
Jun 26, 3:15 PM EDTSpecial Weather StatementBOXPlymouth30 min
Jun 26, 3:23 PM EDTSpecial Weather StatementBOXPlymouth37 min
Jun 26, 3:39 PM EDTSpecial Weather StatementBOXBarnstable36 min
Jun 26, 4:50 PM EDTSpecial Weather StatementBOXPlymouth25 min

Nearby

Small Craft Advisories in Massachusetts, 2012Every small craft advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.